# SDR S9BA2008030

- Difficulty date: October 25, 2008
- Submitted: October 27, 2008
- Operation: Air carrier
- Aircraft: N533
- Make and model: Dhav DHC6300
- Aircraft serial: 533
- Aircraft time: 30,289 hours, 46,387 cycles
- System (JASC): 2430 · DC Generating System
- Part: Relay
- Part number: A701D
- Part serial: CH43138
- Condition: Faulty
- Location: Electrical Sys
- Part time: 373 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FIRST START, LEFT ENGINE DID NOT SPOOL UP.  DURING SECOND ATTEMPT STRONG ELECTRICAL SMELL AND CABIN SMOKE DEVELOPED.  START WAS ABORTED.  FOUND CABLE TERMINAL END BURNT AT REVERSE CURRENT RELAY (RCR) POST.  REPLACED TERMINAL END AND RCR REPLACED WITH NEW.  OPS CHECK SATISFACTORY, NO ODOR OR HEAT DETECTED.
